Aa
A
A
Close
2176548 tn?1340681417
Lupron and breast soreness!!
Anyone who has been on Lupron, Premarin and Medroxy ever experience sore breasts and increase in breast size? My boobs have gotten bigger and are like constantly sore!!! Hurts to take off my bra!! Please help!!!
Cancel
4 Answers
Page 1 of 1
136956 tn?1425609872
Yes that is a side effect for sure with the Lupron. Premarin I wasnt on it long enough as it was causing me yeast infections.

I will have to do some research on the Medroxy one. Do you know if its a progesterone based drug?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2176548 tn?1340681417
The Medroxy is a progesterone based drug, yes. I just can't take the pain in my boobs when it comes!! It kills!! Prevents me from doing soo much cuz the pain is soo bad!! I haven't noticed any yeast infections while on Premarin. My period finally came and normally it is heavy and very painful. But it is just light bleeding like spotting. And barely any pain from it this month! Thank God for that!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
136956 tn?1425609872
Maybe go back to the doctors and tell them sorry I cant take this pain much longer I need to try different medication.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2176548 tn?1340681417
I might. I think the pain is just from them getting bigger. But if I get the same pain after my second injection than I am going to call them up!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Endometriosis Community Resources